Details for Sedative-like effect of epinephrine
PropertyValue
NameSedative-like effect of epinephrine
Description

"The Sedative-Like Effect of Epinephrine," Arch Gen Psych Vol 12 (1965).

Recent findings have created the need for a review of the literature concerning epinephrine-induced behavioral depression and for an evaluation of the possible mechanisms and clinical implications.

Filenamesedativelike.pbreggin.1965.pdf
Filesize1.7 MB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/28/1970 14:18
ViewersEverybody
Maintained byEditor
Hits4541 Hits
Last updated on 05/23/2008 14:42
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.